# SDR SWAA2014011524126

- Difficulty date: January 6, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 42,251 hours, 24,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD L ANGLE CRACKED AT BS 727 RBL 5.  REPAIRED L ANGLE IAW SRM.
